# SDR SWAA2025103030017

- Difficulty date: October 30, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N8774Q
- Make and model: Boeing 737-8
- Aircraft serial: 67512
- Aircraft time: 8,842 hours, 4,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH OVERWING LENS COVERS FOUND MISSING.  RECEIVED SERVICEABLE LH AND RH OVERWING LENS COVERS AND INSTALLED IAW AMM INTRO SIP.
